MathSciNet Relay Station
MathSciNet bibliographic data
MR639808 (83a:10082) 10H32 (10H20)
Iwaniec, Henryk On the Brun-Titchmarsh theorem. J. Math. Soc. Japan 34 (1982), no. 1, 95–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement